advertisement
Question
Posted by: Jacqui Oosthuizen | 2010-02-21

Rheumatoid arthritis

My friend Sue is in severe pain. Had anal cancer in 2008, had chemo &  radiotherapy Nov 2008. In April 2009 severe rheum.arthr. started, was given Methetrexate (?) 7 tabs 5mg. Oct 2009 developed cellulitis, then had lymphodema. 3 lots of Taverox. 2 weeks ago started cellulitis in abdomen while having lymph drainage . Have been on anti-inflam tabs and steroids, and Augmentum 1000mg (5 a day) now finished. Right leg and groin are now very painful. She is desperate, What are her options and who should she consult. (No medical aid). PLEASE HELP.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jacqui

She has a very complicated condition and I suggest that she consults an internal specialists. Being without medical aid, it can be difficult and I suggest that she asks her clinic to refer her at a specialists at the closest tertiary hospital.

Good luck.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement